# SDR P5CA2018103000337

- Difficulty date: October 27, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,844 hours, 20,495 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Magnetic Seal
- Part number: 1663M64P07
- Part serial: SBAOJPWB
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPPED # 2 ENGINE DRAIN LINES STARTER, IDG,FUEL PUMP,HMU AND HYDRAULIC PUMP AS PER AMM 71-71-00 & ECM 2018P-704 FOR 10 FC ( ACTUAL FC 20490 ) ( DUE TO HIGH OIL CONSUMPTION )( TRANSFER TO NON MEL  MDDR 101809 FOR AMM 71-71-00 FOR 10 FC     LOG PAGE 1017004:REPLACED CARBON SEAL AND MAGNETIC SEAL ASSEMBLY IAW AMM72-64-02-404, CAP REMOVED FROM DRAIN REPLACED     )
